MDJunction - People Helping People
 
Ask a Question
08/08/2011 05:48 PM

What's with all these broken capillaries?!

Zsuzsanna
ZsuzsannaPosts: 202
Member

Ok, I don't mean to sound vein (pun intended). We all have far more 'serious' issues going on especially in the

pain department. But I can't help but notice, especially now in the summer, that my legs are

taking on a whole new look. They're covered in spider veins and broken capillaries! And they are appearing

daily. I went from having No veins to literally lots and I feel like I've just aged twenty years! I'm so

discouraged cause to us women this is

a very sensitive issue. I gently exercise, move around, but cannot stand on my feet too long.

Is this hormonal? Or a coagulation of blood? I know when I herx, my legs are the first things to hurt,

but why is it affecting my veins? Sometimes, the larger leg veins even hurt. Am I having circulation

issues? Is this all Bartonella? Help!

Reply

08/08/2011 08:16 PM
toothfairy55
toothfairy55  
Posts: 3857
Senior Member

I'm not certain what it's from but I also have the same issue. I stand all day at work so I always thought it was from that

08/08/2011 08:29 PM
TaraT
TaraT  
Posts: 4164
VIP Member

Personally I think bartonella is to blame for all of my capillary crazy stuff..I get little pin prick red blood moles all over me..Thank God they are VERY tiny for the most part..but the veins at the surface of the skin with spilled blood inside the tissue is troublesome in appearance for sure.

I even had them break in my eye one time..It was TERRIBLE!!!!! Woke up that way.. NO INJURY to the eye..just blood pooled but inside the eye even though it looked like I had blood on the eyeball. WEIRD STUFF.


08/08/2011 08:34 PM
Zsuzsanna
ZsuzsannaPosts: 202
Member

Can this be related to circulation then? I feel that when I herx too much, my legs burn burn burn. Or is it the infection trying to make it's way out? I'm just

taken by how fast these are appearing, since I have started the Samento Banderol combo only a month ago.

You'd think that it would let up at some point. I use the rebounder for gentle exercise

but now I don't know if that's making it worse? I mean, it's better to be active than not. Has anyone looked into a formula for capillary support?

I know we're all magnesium deficcient and I've started taking a formula for muscle pain. I'm also looking into

a product called Pycnogenol which is a very powerful anti-inflammatory and helps with

nerve pain and circulation. Any other ideas? Butchers Broom? Horse Chest Extract?

Post edited by: Zsuzsanna, at: 08/08/2011 08:36 PM


08/08/2011 08:45 PM
JohnPatrick
JohnPatrick  
Posts: 397
Member

I agree with Tara that problems with the veins and many other skin conditions are caused by bartonella

I posted this web page by Dr schaller before, There are a lot of pictures of bart and he explains what bart can do to our veins and why this happens

Bart causes a lot of anger and rage issues along with sore feet that is only a few of symptoms

He explains why people that do not treat bart have a hard time overcoming Lyme

http://www.personalconsult.com/bartonella/ publichealthalertv3no5.pdf

Have a good night

John


08/08/2011 08:46 PM
TaraT
TaraT  
Posts: 4164
VIP Member

I get that burning a lot too. I've not heard of those supplements/naturals. I wouldn't imagine it would hurt to support them though!

08/08/2011 10:22 PM
equestrian06
 
Posts: 381
Member

Has anyone ever heard of bartonella making holes in muscle tissue?

I posted something about this awhile ago and never got a response... I figured with this being mostly bartonella related someone might stumble on it...


08/08/2011 11:47 PM
Zsuzsanna
ZsuzsannaPosts: 202
Member

Good golly what's next with this bartonella? Does it have any boundaries?!

Yiykes...I've read that they can 'eat away' at tissues but that's in cases where someone has had them for a very long time undiagnosed. That's considerable damage to the body and

difficult to reverse. I sure wish there was a way to recover from the damage.


08/09/2011 12:21 AM
equestrian06
 
Posts: 381
Member

Do you remember where you read that?? Im not experiencing that... but a friend of mine (with similar tick exposure but few relevant complaints relating to lyme currently) had a steroid shot awhile ago (for a recurrent flu/virus in her right cheek... two months later showed up with a "dimple" and its gotten increasingly larger. Its not at all painful or discolored, but its obviously worrisome.

She's also had these little pinkish/reddish freckles showing up... some are slightly raised similar to moles, but they arent a typical color at all. No pain, no inflammation. Just odd. Her doctor had nothing to say about the "freckles".


08/09/2011 07:52 AM
JJ351
JJ351  
Posts: 1419
Senior Member

I have to chime in here!

My bart has done the same to me - tons of tiny broken capillaries (oh so attractive - LOL)!

It has really put a dent in the summer fashion category!! Legs all spider "veinish" (never like that pre-bart) coupled with my sneakers/running shoes (can't wear shoes anymore from the darn foot/ankle issues from bart)... I'm such a stunner!!!!!

Oh, and the Lyme-induced anemic bruises (especially on legs) really top off the fashion look Smile LOL

Also, really cuts a professional look at work - my suits and sneakers Smile Well, it is what it is! Here's to better health and healed capillaries!!

It's been very humbling - I'm a huge shoe person!!! Have a whole closet full of neglected heels and other lovely shoes...can't wait to be Lyme-free and back in my shoes!!! Smile

Hugs to all,

JJ Dizzy Dizzy

Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved